MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-01
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: nurse manager, event site postal code: 308433.The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4) h3 other text: device not returned.
 
Event or Problem Description
It was reported that the nurse manager noticed an error in the quantity of intra-aortic balloons (iab) that were delivered.They had ordered d684-00-0295-01 mega 40cc x 5pcs and d684-00-0296-01mega 50cc x 5pcs but d684-00-0295-01 mega 40cc x 4pcs and d684-00-0296-01mega 50cc x 6pcs were delivered instead.The products were returned back to the getinge warehouse for investigation as the inventory in the system tallies with the quantity that was ordered and delivered.Upon investigating the products that were returned on 7 june 2024, the logistic team realized that one of the d684-00-0295-01 mega 40cc was wrongly labelled.The mega 40cc was packed in a 50cc shelf carton, instead of a 40 cc shelf carton.There was no patient involvement or adverse event reported.
 
Additional Manufacturer Narrative
Device evaluation: the iab, pouch, and insertion kit were returned in their original packaging and were unused by the customer.All components were present and undamaged.However, upon checking the packaging carton, it was noted that the artwork on the outer carton does not correspond with the balloon size of the device inside the box.-the returned product was visually inspected and discovered to have an outer carton labeled incorrectly; it was marked as mega fr8 50cc instead of mega fr7.5 40cc.The iab was found to be mispackaged, confirming the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, d8, g1 (contact person ¿ mfg site), g3, g6, g7, h2, h11.Corrected fields: h6 ( investigation conclusions).Reference complaint no.(b)(4).
 
Event or Problem Description
N/a.

Brand Name
MEGA 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key19620095
Report Number2248146-2024-00395
Device Sequence Number20441511
Product Code DSP
UDI-Device Identifier10607567107974
UDI-Public(01)10607567107974(10)3000331567(17)260814(11)230814
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Model Number0684-00-0295-01
Device Catalogue Number0684-00-0295-01
Device Lot Number3000331567
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer09/04/2024
03/05/2025
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date09/05/2024
03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO PATIENT INVOLVED
Patient SexUnknown